Ok for those of you who don't know I'm off Pain meds for a Month now..But My Moods are crazy and the Swings are killing me and I'm still so very Tired..So I'm going to get the Fish Oil and I have the Zinc and Mag and Cal..and I have potassium and I have posted about the Bach Flower Remedy's ....They do help , I need different ones than I have..But I guess I just need to talk and I need to hear from People. How Long does this whole thing Last? I mean the moods are unreal..and I also am recovering from chemo which I'm sure is a big part of this also...
So I guess I'm wanting to talk and Gee when is this going to get better and Help..........Ug.......
HI Rhea ...the mod thing should start to quite down a bit here soon for you...it just takes a wile to get use to feeling again....as for the energy its different for everyone for me I slowly noticed improvements at 30 days 60 days then by 90 days things started to turn around
I detoxed off methadone so it was slow going...always is with methadone if im not mistaken thats what you detoxed off of to...so you just have to grind it out...im sure the chemo is'ent helping ether ...try the whey protein shakes...its loaded with vitamins as well as amino acids along with the protein all of witch the brain needs to heal you can pick it up at walmart for 15 bucks for a 2 lb can the chocolate flavor is good all you do is mix it with milk..im 236 days into this and still drink 2 a day it really dose help...the main thing here is try not to get discouraged with your progress ...it might be slow going but you are getting better slowly ...if you think back how awful you felt for the first 10 days thing look a lot brighter now...attitude is so important so try and keep a good one going..and just know this is all temporary and will eventually go away
hang in ther girl...YOU CAN DO THIS ...good luck and God bless....Gnarly
Rhea~ Yup!! I'm sure the chemo plays a huge part in all this. Between that and withdrawing from pills,you'll be a bit low on energy to say the least. The chemo is poison,don't forget. That's why it works!! So,don't expect so much from yourself right now. I think you're doing fine so go easy on yourself!
Take it easy...this passes. I can't tell you when but all of a sudden you wake up one day
and think: "Gee,I fell pretty good". It takes about 30 or so days for our brains to even out from the pills. And that's just the beginning. So,relax. You're not behind the curve at all!
Well, sometimes after we get off the drugs we uncover medicall problems that have been covered by drugs. you could really be suffering from anaxity, insommia, or some other underlying condition. After a month your symtoms should be about gone, you should be feeling better. You might wanna go to the doctor and just have an over all check up. Now as far as being tired all the time---I would say that that might be from the chemo--also if you are not sleeping well at night that would also be a cause, I know for me the sleep was last to return--and that prob was about a month or so. Just continue doing what you are doing and give it another week or so and see if it gets better. You are doing great at a month----just keep going strong and those months will keep adding up. If you have any questions or just wanna talk email me. Good Luck, Lee
You will be feeling better real soon. This process is really a time thing and i know that it gets to be old feeling this way. The after effects of chemo isnt helping this either. Just know that you are doing a wonderful thing here......Congrats on a month clean and being off the chemo!!! Hugs to you sara
Hey I'm going back words up the list of what each person said. And I don't know if anyone ever see's what I write back. But thank you so much for talking to me today. It is hard and boring to hear yourself talk about the same thing over and over again. And wanting to do so much more then I really can do. I over do it at times in my head and I Plan out all these things to do and I don't get half of it done and then I put myself down and then I feel worse.
And the last thing I want to do is feel worse then I do you know what I mean. I Really thank you for the congrats on the Chemo and the Off the Pain Meds...It really helps to be able to read someone reaching out.
Thanks so much Honey,
You are so Up and Happy I just love when you write me, do you all see what I write back? I hope so I want you to know that You have been a help to me threw these 33 days. And its hard going some days..but I'm happy to be ware I'm at and like you said feeling things is hard to do..
thanks so much and I will try and Not beat myself up any more. I need to be a bit more easy on myself and I'm learning how to do that...and still get the things done that I need to do. You know what I mean. Sometimes during this Journey I want to just tell everyone to F off but I can't , I can't not be A Mother...I have to be a Mother and Wife and sometimes I just need to be me...
I am working on all those feelings that are coming out of me. I try to write them out and let them go...
Well I better get and I hope you see this.....xxoxoxo
Hi Rhea . . . Sometimes I think you are just too hard on yourself. You can only do what you can do. You have inspired me with your determination, when against all odds you have beaten cancer (twice), cold turkey off of long term methadone, searching for every natural solution for your emotional rollercoaster . . . to me you are a fighter who refuses to give in. For that I am so proud you . . . Deb
Thanks so Much Lee,
It really does help to have people reach out to you when you are going threw so many changes. I will be calling my M.D. and My Cancer Doctor and then My Shrink...Each one of them I'm sure I will have to go in...So I will do it a little bit at a time..My Husband insurance starts again I think at the End of the Summer.
I'm on the site as much as I can be, its busy at times and kicks me off....
But I will try and write you....thanks again
You make me feel like Maybe I can do this. Breaking all these Habits at one time is Crazy..Like the whole time that I was laying down for Months..So now I have to Make myself get up and do things. I find that My emotions are high from that also. Like when you look down on yourself for not doing half of what you use to. I forget that its only 2 and a half Months off Chemo..Pretty much When I started feeling better, I jumped off the methadone. But I keep telling myself that it all had to be done. I want to get better and that is the main thing here.
You have helped me out allot and I wanted to thank you for that and for making me take a Min and think about what I have done and to become Okay with ware I'm going.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.